Funktsional'nyi Analiz i ego Prilozheniya
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Funktsional. Anal. i Prilozhen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Funktsional. Anal. i Prilozhen., 2018, Volume 52, Issue 2, Pages 66–71 (Mi faa3471)  

This article is cited in 3 scientific papers (total in 3 papers)

Brief communications

Exact Calculation of Sums of Cones in Lorentz Spaces

E. I. Berezhnoi

Yaroslavl State University, Yaroslavl, Russia

Abstract: A method for exactly calculating norm on the sum of the cones of nonincreasing or concave functions in Lorentz spaces is proposed. The obtained result makes it possible to prove new extrapolation theorems for cones in Lorentz, Lebesgue, and Marcinkiewicz spaces with exact constants.

Keywords: sum of cones in Lorentz space, extrapolation theorem.

DOI: https://doi.org/10.4213/faa3471

Full text: PDF file (145 kB)
References: PDF file   HTML file

English version:
Functional Analysis and Its Applications, 2018, 52:2, 134–138

Bibliographic databases:

UDC: 513.88+517.5
Received: 26.04.2017
Accepted:12.12.2017

Citation: E. I. Berezhnoi, “Exact Calculation of Sums of Cones in Lorentz Spaces”, Funktsional. Anal. i Prilozhen., 52:2 (2018), 66–71; Funct. Anal. Appl., 52:2 (2018), 134–138

Citation in format AMSBIB
\Bibitem{Ber18}
\by E.~I.~Berezhnoi
\paper Exact Calculation of Sums of Cones in Lorentz Spaces
\jour Funktsional. Anal. i Prilozhen.
\yr 2018
\vol 52
\issue 2
\pages 66--71
\mathnet{http://mi.mathnet.ru/faa3471}
\crossref{https://doi.org/10.4213/faa3471}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3799412}
\elib{https://elibrary.ru/item.asp?id=32837046}
\transl
\jour Funct. Anal. Appl.
\yr 2018
\vol 52
\issue 2
\pages 134--138
\crossref{https://doi.org/10.1007/s10688-018-0218-3}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000437825500005}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85049565436}


Linking options:
  • http://mi.mathnet.ru/eng/faa3471
  • https://doi.org/10.4213/faa3471
  • http://mi.mathnet.ru/eng/faa/v52/i2/p66

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Berezhnoi I E., “The Calculation of the Sum of the Spaces of Thek-Method of Real Interpolation”, Math. Nachr.  crossref  isi
    2. E. I. Berezhnoi, “Extreme spaces for extrapolation”, Funct. Anal. Appl., 54:1 (2020), 1–6  mathnet  crossref  crossref  mathscinet  isi  elib
    3. E. I. Berezhnoi, “Sharp Extrapolation Theorems for Local Morrey Spaces”, Proc. Steklov Inst. Math., 312 (2021), 76–90  mathnet  crossref  crossref  isi  elib
  • Функциональный анализ и его приложения Functional Analysis and Its Applications
    Number of views:
    This page:215
    Full text:7
    References:27
    First page:28

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021